Keyword Search:


Bookmark and Share

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Author | Item Type | No Grouping
Jump to: K | M | S
Number of items: 5.

K

Kilicman, Adem and Che Hussin, Che Haziqah (2011) On the solution of fractional order nonlinear boundary value problems by using differential transformation method. European Journal of Pure and Applied Mathematics, 4 (2). pp. 174-185. ISSN 1307-5543

Kilicman, Adem and Eltayeb, Hassan (2010) On the partial differential equations with non-constant coefficients and convolution method. European Journal of Pure and Applied Mathematics, 3 (1). pp. 45-50. ISSN 1307-5543

Kilicman, Adem and Salleh, Zabidin (2009) A note on pairwise continuous mappings and bitopological spaces. European Journal of Pure and Applied Mathematics, 2 (3). pp. 325-337. ISSN 1307-5543

M

Mahiub, Mohammad Abdulkawi and Eshkuvatov, Zainidin K. and Nik Long, Nik Mohd Asri (2009) On the semi-bounded solution of cauchy type singular integral equations of the first kind. European Journal of Pure and Applied Mathematics, 2 (3). pp. 462-472. ISSN 1307-5543

S

Saleh, Wedad and Kilicman, Adem (2016) On convexity in product of Riemannian manifolds. European Journal of Pure and Applied Mathematics, 9 (1). pp. 57-63. ISSN 1307-5543

This list was generated on Mon Jun 26 02:44:17 2017 MYT.